Lee Priest’s steroid use; Nasty shoulder infection with a lot of pus!

adsense

side effects of using steroids a lot of pusWould you suffer the side effects as Lee Priest did with that nasty shoulder infection due to the use of steroids?

Every professional bodybuilder uses steroids; Don’t be fooled by the fact that they advertise for different supplement companies, it’s just a marketing scheme to make you think that they’ve got their bodybuilder body with big muscles after using products from those companies. If you believe them, then you’ll buy their stuff and those supplement companies will get rich.

Judging by the way that infection looks on Lee Priest, i tend to believe that he used synthol. What’s synthol? Well here is your answer: synthol side effects. Now take a look at this shocking youtube video with Lee Priest showing his shoulder infection along with that disgusting incision.

It seems that Lee used synthol to create a somewhat symmetry with his muscles because his shoulders were out of proportion and he overdone it; He also used a dirty needle which accelerated the spreading of the infection. There were only 3 weeks until the next bodybuilding contest but he still thought that he had a chance to enter the competition even with that disgusting infection at his left shoulder.

Here is a link with Lee Priest when he was young, 16 years old to be more precise! Video with Lee Priest young What do you think, did he use steroids since he was young?

Training delts is out of the question with such an infection due to steroid use; The side effects are quite clear and you shouldn’t try steroids unless you go to a professional who knows everything there is to know about anabolic enhancers.

Lee Priest’s steroid use had some serious side effects:

  • high fever (first sign of infection)
  • intense sweating (thus losing weight)
  • yucky pus coming out of the incision
  • one ruined superman tattoo

Share this Post:
Digg Google Bookmarks reddit Mixx StumbleUpon Technorati Yahoo! Buzz DesignFloat Delicious BlinkList Furl

No Responses to “Lee Priest’s steroid use; Nasty shoulder infection with a lot of pus!”

Leave a Reply:

Name (required):
Mail (will not be published) (required):
Website:
Comment (required):
XHTML: You can use these tags: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

In an effort to prevent automatic filling, you should perform a task displayed below.